# SDR USAA2009020690291

- Difficulty date: January 13, 2008
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR12 TO FR23, -Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR23, -Y765 IAW A320 SRM 51-72-11.
